# SDR ASAA2014022007097

- Difficulty date: February 20, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353502
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE STA 500B, STRINGER S-16L CLIP IS CRACKED.  ACFT GROUNDED. REMOVED STRINGER CLIP, LOCATED AND DRILLED NEW, INSTALLED STRINGER CLIP AT 500R STR 16L IAW 
SRM 51-40-02-0G-0,  STEP 4B.
